# SDR SWIA20240319203

- Difficulty date: February 3, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cam
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME FORWARD CAM GOUGED   (C-CHECK RO 3/19/2024)   REPLACED CAM FITTING & SHIM AT PAX DOOR FWD FS310 FRAME PER CRJ200 SRM 51-23-00 & SRM 51-42-21 & BOMBARDIER DWG 600-31900 REV K.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND SKYWEST FORM M-337.
